Journal of Nonlinear Mathematical Physics

Volume 17, Issue 2, June 2010, Pages 127 - 136

On the Propagation of Binary Signals in a Two-Dimensional Nonlinear Lattice with Nearest-Neighbor Interactions

Authors
Javier Ruiz-Ramírez
Departamento de Bioquímica, Universidad Autónoma de Aguascalientes, Avenida Universidad 940, Ciudad Universitaria, Aguascalientes 20100, Mexico, jruiz@correo.uaa.mx
Jorge Eduardo Macías-Díaz
Departamento de Matemáticas y Física, Universidad Autónoma de Aguascalientes, Avenida Universidad 940, Ciudad Universitaria, Aguascalientes 20100, Mexico, jemacias@correo.uaa.mx
Received 12 August 2009, Accepted 28 October 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925110000659How to use a DOI?
Keywords
Two-dimensional lattice, Fermi–Pasta–Ulam system, finite difference scheme, harmonic boundary perturbation, wave propagation, binary signals
Abstract

In this work, we use a computational technique with multiple properties of consistency in order to approximate solutions of a bounded β-Fermi–Pasta–Ulam lattice in two space dimensions subject to harmonic driving in two adjacent boundaries. The processes of nonlinear supratransmission and infratransmission are employed in order to propagate binary signals in the medium by means of a suitable modulation of the driving amplitude.

Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
17 - 2
Pages
127 - 136
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925110000659How to use a DOI?
Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Javier Ruiz-Ramírez
AU  - Jorge Eduardo Macías-Díaz
PY  - 2021
DA  - 2021/01
TI  - On the Propagation of Binary Signals in a Two-Dimensional Nonlinear Lattice with Nearest-Neighbor Interactions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 127
EP  - 136
VL  - 17
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925110000659
DO  - https://doi.org/10.1142/S1402925110000659
ID  - Ruiz-Ramírez2021
ER  -